Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Trying to conceive. Came off the pill. Had miscarriage. Hormone tested normal. On norethisterone. Will this helps in conceiving?

Hi my husband and i are trying to concieve and since i came off the pill in aug i got pregnant in oct 2011 and had a delayed miscarriage in december. In jan 2012 i had an AF although it seemed unusually light. Since then i have missed 2 AF and on CD 61. My doctor done hormone test and results came back showing normal levels. My doctor has precribed me 5 days of norethisterone however i am told this will induce an unovulatory cycle and wanted to know if it will affect me trying to concieve. I am trying not to stress as i am told this is why my AF is delayed and thus this pill is to help me try to relax by seeing an AF. Please advise.
Asked On : Tue, 13 Mar 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
Taking norethisterone will only help in regularizing your periods. After you stop taking the hormonal tablets, the chances of conception will be much better. You can try for conception from the next cycle.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Sun, 26 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor